MathSciNet Relay Station
MathSciNet bibliographic data
MR130187 (24 #A54) 05.40
Erdős, P.; Rényi, A. On the strength of connectedness of a random graph. Acta Math. Acad. Sci. Hungar. 12 1961 261–267.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement